MAUDE Adverse Event Report: Unomedical Devices S.A de C.V Quick Set; Set, Administration, Intravascular

Unomedical Devices S.A de C.V Quick Set; Set, Administration, Intravascular
Model Number MMT-387A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fatigue (1849); Hyperglycemia (1905); Nausea (1970)
Date of Event 08/18/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced elevated blood glucose levels event on (b)(6) 2026 and was treated with insulin pump.The patient also reported symptoms of nausea, tiredness and frequent peeing.
 
Additional Manufacturer Narrative
E1: (b)(6).E1: (b)(6).Based on the available information, this event is deemed to be a serious injury.Request was performed for additional information including lot number; however, lot number was not provided.A complaint investigation was initiated under complaint investigation.Unfortunately, no specific lot number was identified, which limits the ability to trace or analyze a particular item.Investigation in progress.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 8021545.Manufacturing site: 3003442380.

Brand Name
Quick Set
Common Device Name
Set, Administration, Intravascular
Manufacturer (Section D)
Unomedical Devices S.A de C.V
ave.fomento industrial l9 m3
parque industrial del norte
reynosa,tamps. 88736
MX  88736
Manufacturer (Section G)
Unomedical Devices S.A de C.V
ave.fomento industrial l9 m3
parque industrial del norte
reynosa,tamps. 88736
MX   88736
Manufacturer Contact
armando cuello
aaholmvej 1 - 3
osted
lejre 4320
DA   4320
+1(603)247-0255
MDR Report Key50839306
Report Number3003442380-2026-010401
Device Sequence Number16019853
Product Code FPA
UDI-Device Identifier05705244017696
UDI-Public05705244017696
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-387A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown